# SDR C2XA10SH295

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 26,168 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION (LEVEL 2 LOCAL) ON LT OMEGA BEAM AT CROSSBEAM FRAME 38.  MAINTENANCE REPAIRED LT OMEGA BEAM AT CROSSBEAM AT FRAME 38 IAW EMB-145 SRM 53-10-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
